# SDR MALA080066

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 288 TO 363 BL 0. SEAT TRACK STA 288 -363 BL 0 REPLACED AS PER EO 53060.
